Alert archive / Iowa / River Flood Warnings in 2012

River Flood Warning 1, NWS Omaha, NE

April 14, 2012Page County, Iowa

NWS Omaha, NE issued this river flood warning at Apr 14, 2012, 11:23 PM CDT for Page County, Iowa. It took effect at Apr 14, 2012, 11:42 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 11:23 PM CDT (04:23 UTC)
In effect from
Apr 14, 2012, 11:42 PM CDT
Expired
Apr 15, 2012, 3:51 PM CDT
In force
16 hr
Issued by
NWS Omaha, NE
Flood severity
Moderate

County Page County, IA

The radar

The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nodaway River at Clarinda (ICLI4). The gauge peaked at 23.02 ft at Apr 15, 2012, 7:00 AM CDT.

actionminormoderate1015202504/1504/16
Action stage
21 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06817000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WGUS43 KOAX 150423
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1123 PM CDT SAT APR 14 2012

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN IOWA... 

  NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC145-151623-
/O.NEW.KOAX.FL.W.0001.120415T0442Z-120416T2151Z/
/ICLI4.2.ER.120415T0442Z.120415T1200Z.120416T0351Z.NO/
1123 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE NODAWAY RIVER NEAR CLARINDA. FLOODING IS ALSO POSSIBLE
  ON THE EAST NODAWAY RIVER IN EASTERN PAGE COUNTY.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 PM SATURDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.5 FEET BY AROUND 7 AM SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TOMORROW EVENING.

$$

MILLER
3 follow-up statements
895 
WGUS83 KOAX 151159
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
659 AM CDT SUN APR 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC145-160258-
/O.CON.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/
/ICLI4.2.ER.120415T0407Z.120415T1100Z.120416T0351Z.NO/
659 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE NODAWAY RIVER NEAR CLARINDA.
* AT  6:15 AM SUNDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 20.0 FEET...ADDITIONAL LOWLANDS, SOME FARMLANDS, AND 
  COUNTY ROADS FLOOD.

$$

IAC071-160258-
/O.EXT.KOAX.FL.W.0002.120415T1923Z-120417T0234Z/
/HMBI4.1.ER.120415T1923Z.120416T0000Z.120416T0834Z.NO/
659 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* FROM TODAY UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:45 AM SUNDAY THE STAGE WAS 21.6 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO
  RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY 
  LIMITS.

$$
835 
WGUS83 KOAX 151756
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1256 PM CDT SUN APR 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
 
  NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC071-160856-
/O.CON.KOAX.FL.W.0002.120415T1923Z-120417T0234Z/
/HMBI4.1.ER.120415T1923Z.120416T0000Z.120416T0834Z.NO/
1256 PM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 PM SUNDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY 
  LIMITS.

$$

IAC145-160856-
/O.CON.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/
/ICLI4.2.ER.120415T0407Z.120415T1145Z.120416T0351Z.NO/
1256 PM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE NODAWAY RIVER NEAR CLARINDA.
* AT 12:15 PM SUNDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 20.0 FEET...ADDITIONAL LOWLANDS, SOME FARMLANDS, AND 
  COUNTY ROADS FLOOD.

$$
249 
WGUS83 KOAX 152051
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
351 PM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

IAC145-152121-
/O.CAN.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/
/ICLI4.2.ER.120415T0407Z.120415T1145Z.120415T1842Z.NO/
351 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NODAWAY RIVER NEAR CLARINDA.
* AT  3:15 PM SUNDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:42 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Apr 14, 9:36 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 14, 9:36 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
936 PM CDT SAT APR 14 2012

.DISCUSSION...
TORNADO WATCH CONTINUES FOR SOUTHEAST NEBRASKA UNTIL 2 AM. NO
MAJOR CHANGES REGARDING THAT...ALTHOUGH BEST CONVECTION POTENTIAL
REMAINS ACROSS SOUTH CENTRAL NEBRASKA THROUGH NORTHEAST KANSAS.
SOMEWHAT UNCERTAIN IF THE VERY OVERTURNED ATMOSPHERE HAS HAD
ENOUGH CHANCE TO RECOVER INTO SOUTHEAST NEBRASKA. NEVERTHELESS...
THE POTENTIAL EXISTS DUE TO THE PROXIMITY OF THE WARM FRONT AND
INCREASING LOW LEVEL SHEAR.

SECONDARY CONCERN FOR SUNDAY WILL BE INCREASING SOUTH TO SOUTHWEST
WINDS AHEAD OF THE SURFACE LOW...WITHIN THE OVERALL DRY SLOT THAT
SHOULD BE MOVING INTO THE AREA. WITH DEEPENING SURFACE LOW
PRESSURE...THE GRADIENT BECOMES QUITE STRONG AND WINDS SHOULD
INCREASE TO 30 TO 40 MPH...WITH GUSTS UP TO 45 TO 55 MPH WINDS
POSSIBLE. 18Z MAV GUIDANCE MAY EVEN SUGGEST BORDERLINE HIGH WIND
WARNING CONDITIONS. OPTED TO ISSUE AN ADVISORY AT THIS TIME...
ESPECIALLY CONSIDERING THAT WE HAVE HAD SOME DAMAGE IN SOUTHEAST
NEBRASKA...THUS THE HIGH WINDS MAY COMPOUND THE CLEANUP. COULD
ALSO SEE ADVISORY LEVEL WINDS IN NORTHEAST NEBRASKA ON THE BACK
SIDE OF THE SURFACE LOW PRESSURE SYSTEM.

ONE MORE DEVELOPING CONCERN SEEMS TO BE THE POTENTIAL FOR MINI
SUPERCELLS ALONG THE NE/SD BORDER SUNDAY AFTERNOON. THIS WILL BE
ADDRESSED IN THE NEXT FORECAST.

DEWALD

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SAT APR 14 2012/

DISCUSSION...

SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.

LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.

AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.

PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR NEZ015-018-
     032>034-042>045-050>053-065>068-078-088>093.

IA...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR IAZ043-055-056-
     069-079-080-090-091.

&&
Hazardous weather outlook, Apr 14, 11:17 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1117 PM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151830-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1117 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK AREA
OVERNIGHT. A TORNADO WATCH REMAINS IN EFFECT FOR PORTIONS OF
SOUTHEAST NEBRASKA AS A WARM FRONT CONTINUES TO LIFT THROUGH THE
REGION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE
REMAINDER OF NORTHEAST NEBRASKA AND WESTERN IOWA. IF THUNDERSTORMS
DEVELOP ALONG THE WARM FRONT...ALL MODES OF SEVERE WEATHER WITH
TORNADOES...LARGE HAIL AND DAMAGING WINDS WOULD BE POSSIBLE IN
THIS AREA. ACROSS NORTHEAST AND EAST CENTRAL NEBRASKA AND WESTERN
IOWA...LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY
HAZARDS.

AHEAD OF A VERY STRONG AREA OF LOW PRESSURE ON SUNDAY...SOUTH TO
SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS
OF 50 MPH POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED FOR MOST OF
EASTERN NEBRASKA AND WESTERN IOWA FOR LATE SUNDAY MORNING THROUGH
SUNDAY EVENING.

IN ADDITION...THUNDERSTORMS MAY DEVELOP ALONG THE WARM FRONT NEAR
THE NEBRASKA AND SOUTH DAKOTA BORDER REGION SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AS THE SURFACE LOW PRESSURE MOVES THROUGH THE REGION...STRONG
NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE
IN NORTHEAST NEBRASKA SUNDAY EVENING.

A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN
AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE BE NEEDED IN SOUTHEAST NEBRASKA
THROUGH EARLY SUNDAY MORNING.

In the hours before

Special weather statement, Apr 14, 9:25 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SAT APR 14 2012

NEZ042-150300-
PLATTE NE-
925 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 1000 PM
CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GENOA...OR 21 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTON...HUMPHREY...TARNOV AND CORNLEA.

THIS INCLUDES HIGHWAY 81 BETWEEN MILE MARKERS 126 AND 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

LAT...LON 4174 9761 4174 9725 4165 9726 4145 9770
      4150 9771 4153 9770 4153 9778 4159 9783
      4161 9783
TIME...MOT...LOC 0220Z 234DEG 42KT 4154 9775

BOUSTEAD
Local storm report, Apr 14, 9:27 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     4 NW RED OAK            41.05N 95.28W
04/14/2012  M78 MPH          MONTGOMERY         IA   EMERGENCY MNGR

            GUST MEASURED BY WEATHER STATION AT 4 FT HEIGHT. DAMAGE
            TO TREES AND POWER POLES AND SOME STRUCTURAL DAMAGE.

&&

BMAYES
Local storm report, Apr 14, 10:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1021 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          THURMAN                 40.82N 95.75W
04/14/2012                   FREMONT            IA   EMERGENCY MNGR

            75 PERCENT OF THE TOWN OF THURMAN WAS DESTROYED. THE TOWN
            HAS BEEN EVACUATED WITH AN EMERGENCY SHELTER IN A NEARBY
            TOWN. NO POWER IN THE TOWN. NO MAJOR INJURIES.

&&

VDEWALD
Local storm report, Apr 14, 10:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1046 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     1 S HASTINGS            41.01N 95.50W
04/14/2012  M65 MPH          MILLS              IA   TRAINED SPOTTER

            MEASURED ON A HOME WEATHER STATION. TREE SNAPPED OFF JUST
            ABOVE GRADE AND MANY LIMBS SNAPPED AND THROWN.

&&

JB
Special weather statement, Apr 14, 10:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1051 PM CDT SAT APR 14 2012

NEZ011-012-017-018-150415-
CEDAR NE-PIERCE NE-WAYNE NE-KNOX NE-
1051 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...PIERCE...NORTHWESTERN
WAYNE AND EAST CENTRAL KNOX COUNTIES UNTIL 1115 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 26 MILES SOUTH OF BLOOMFIELD TO PIERCE...OR ALONG A LINE
EXTENDING FROM 48 MILES SOUTH OF YANKTON TO 54 MILES EAST OF
ONEILL...AND MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PIERCE...HARTINGTON...BLOOMFIELD...RANDOLPH...OSMOND...WAUSA...
COLERIDGE...WYNOT...LAUREL...CROFTON...FORDYCE...BELDEN...ST.
HELENA...MAGNET...FOSTER...OBERT...MCLEAN AND SHOLES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 360 AND 398.
 HIGHWAY 81 BETWEEN MILE MARKERS 171 AND 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
SUNDAY MORNING FOR NORTHEASTERN NEBRASKA AND SOUTHEASTERN SOUTH
DAKOTA.

LAT...LON 4285 9722 4282 9721 4280 9715 4277 9713
      4276 9702 4232 9701 4215 9774 4285 9764
      4286 9761 4285 9744 4287 9741 4286 9734
      4287 9731
TIME...MOT...LOC 0346Z 239DEG 45KT 4263 9747 4221 9763

MAYES
Local storm report, Apr 14, 11:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1122 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             SEWARD                  40.91N 97.10W
04/14/2012  E0.75 INCH       SEWARD             NE   LAW ENFORCEMENT

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:02 PM CDTAreal Flood AdvisoryOAXMills, Pottawattamie58 min
Apr 14, 9:17 PM CDTWind AdvisoryOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more31 hr
Apr 15, 12:09 AM CDTSpecial Weather StatementOAXFremont, Page36 min
Apr 15, 12:41 AM CDTSevere Thunderstorm WarningOAXMills, Pottawattamie34 min
Apr 15, 12:57 AM CDTTornado WarningOAXPottawattamie15 min
Apr 15, 2:05 AM CDTSpecial Weather StatementOAXFremont, Page85 min
Apr 15, 6:12 AM CDTRiver Flood WarningOAXFremont16 hr

Nearby

River Flood Warnings in Iowa, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.